# SDR YENA2023122101629

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 042
- Aircraft time: 65,499 hours, 23,522 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON RH SEAT TRACK LOCATED BTW RE 17/18 AND Y:300RH AT CABIN FLOOR STRUCTURE (W1); REF: TOMX W/O 2404 N/R - 00060 SEAT TRACK WAS REPLACED PER EMB-190 SRM 51-12-01, SRM 51-10-03, SRM 51-75-16, SRM 53-10-10/AD51, SRM 51-41-01, SRM 51-41-02, SRM 51-43-03 AND SRM 51-43-04.
